# SDR A6WA200840185

- Difficulty date: March 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FLOORBEAM STRUCTURE AT FS 590, LBL 43 AND WL 73.  FLOOR SUPPORT STRUCTURE REPAIRED IAW REO 601R-53-61-433.  (M)
